Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 890678, 18 pages
http://dx.doi.org/10.1155/2012/890678
Research Article

Common Fixed Point Theorems in a New Fuzzy Metric Space

1School of Information Engineering, Guangdong Medical College, Dongguan, Guangdong 523808, China
2College of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Nanan, Chongqing 400065, China

Received 26 October 2011; Accepted 1 December 2011

Academic Editor: Yeong-Cheng Liou

Copyright © 2012 Weiquan Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. A. Zadeh, “Fuzzy sets,” Information and Control, vol. 8, pp. 338–353, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. M. El-Ghoul, H. El-Zohny, and S. Radwan, “Fuzzy incidence matrix of fuzzy simplicial complexes and its folding,” Chaos, Solitons & Fractals, vol. 13, no. 9, pp. 1827–1833, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. H. K. El-Sayied, “Study on generalized convex fuzzy bodies,” Applied Mathematics and Computation, vol. 152, no. 1, pp. 245–252, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. Z. K. Deng, “Fuzzy pseudo-metric spaces,” Journal of Mathematical Analysis and Applications, vol. 86, no. 1, pp. 74–95, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. M. A. Erceg, “Metric spaces in fuzzy set theory,” Journal of Mathematical Analysis and Applications, vol. 69, no. 1, pp. 205–230, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. A. George and P. Veeramani, “On some results in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 64, no. 3, pp. 395–399, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. M. Grabiec, “Fixed points in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 27, no. 3, pp. 385–389, 1989. View at Publisher · View at Google Scholar
  8. V. Gregori and S. Romaguera, “On completion of fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 130, no. 3, pp. 399–404, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. V. Gregori and S. Romaguera, “Some properties of fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 115, no. 3, pp. 485–489, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. H. Huang and C. Wu, “On the completion of fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 159, no. 19, pp. 2596–2605, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. J. H. Park, “Intuitionistic fuzzy metric spaces,” Chaos, Solitons and Fractals, vol. 22, no. 5, pp. 1039–1046, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. O. Kaleva and S. Seikkala, “On fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 12, no. 3, pp. 215–229, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. P. Veeramani, “Best approximation in fuzzy metric spaces,” Journal of Fuzzy Mathematics, vol. 9, no. 1, pp. 75–80, 2001. View at Google Scholar · View at Zentralblatt MATH
  14. H. M. Abu-Donia, “Common fixed point theorems for fuzzy mappings in metric space under ϕ-contraction condition,” Chaos, Solitons and Fractals, vol. 34, no. 2, pp. 538–543, 2007. View at Publisher · View at Google Scholar
  15. D. Mihet, “Fuzzy ϕ-contractive mappings in non-Archimedean fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 159, no. 6, pp. 739–744, 2008. View at Publisher · View at Google Scholar
  16. D. Mihet, “A Banach contraction theorem in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 144, no. 3, pp. 431–439, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. P. Diamond, P. Kloeden, and A. Pokrovskii, “Absolute retracts and a general fixed point theorem for fuzzy sets,” Fuzzy Sets and Systems, vol. 86, no. 3, pp. 377–380, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. O. Kaleva, “On the convergence of fuzzy sets,” Fuzzy Sets and Systems, vol. 17, no. 1, pp. 53–65, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. P. E. Kloeden, “Compact supported endographs and fuzzy sets,” Fuzzy Sets and Systems, vol. 4, no. 2, pp. 193–201, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. P. Diamond and P. Kloeden, “Characterization of compact subsets of fuzzy sets,” Fuzzy Sets and Systems, vol. 29, no. 3, pp. 341–348, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. G. H. Greco and M. P. Moschen, “Supremum metric and relatively compact sets of fuzzy sets,” Nonlinear Analysis. Theory, Methods & Applications, vol. 64, no. 6, pp. 1325–1335, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. G. H. Greco, “A characterization of relatively compact sets of fuzzy sets,” Nonlinear Analysis. Theory, Methods & Applications, vol. 64, no. 3, pp. 518–529, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. M. L. Puri and D. A. Ralescu, “The concept of normality for fuzzy random variables,” The Annals of Probability, vol. 13, no. 4, pp. 1373–1379, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. D. Qiu and L. Shu, “Supremum metric on the space of fuzzy sets and common fixed point theorems for fuzzy mappings,” Information Sciences, vol. 178, no. 18, pp. 3595–3604, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. D. Qiu, L. Shu, and J. Guan, “Common fixed point theorems for fuzzy mappings under ϕ-contraction condition,” Chaos, Solitons and Fractals, vol. 41, no. 1, pp. 360–367, 2009. View at Publisher · View at Google Scholar
  26. J. Rodríguez-López and S. Romaguera, “The Hausdorff fuzzy metric on compact sets,” Fuzzy Sets and Systems, vol. 147, no. 2, pp. 273–283, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. B. Schweizer and A. Sklar, “Statistical metric spaces,” Pacific Journal of Mathematics, vol. 10, pp. 313–334, 1960. View at Google Scholar · View at Zentralblatt MATH
  28. M. L. Puri and D. A. Ralescu, “Fuzzy random variables,” Journal of Mathematical Analysis and Applications, vol. 114, no. 2, pp. 409–422, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. G. Beer, Topologies on Closed and Closed Convex Sets, vol. 268 of Mathematics and its Applications, Kluwer Academic Publishers Group, Dordrecht, The Netherlands, 1993.
  30. G. Debreu, “Integration of correspondences,” in Proceedings of the 5th Berkeley Symposium on Mathematical Statistics and Probability, vol. 2, pp. 351–372, 1967.
  31. J. Kortelainen, “Applying modifiers to knowledge acquisition,” Information Sciences, vol. 134, no. 1–4, pp. 39–51, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. K. R. Bhutani and A. Rosenfeld, “Dissimilarity measures between fuzzy sets or fuzzy structures,” Information Sciences, vol. 152, pp. 313–318, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  33. W. Fei, “Existence and uniqueness of solution for fuzzy random differential equations with non-Lipschitz coefficients,” Information Sciences, vol. 177, no. 20, pp. 4329–4337, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  34. P. V. Subrahmanyam, “A common fixed point theorem in fuzzy metric spaces,” Information Sciences, vol. 83, no. 3-4, pp. 109–112, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH